Hui Wang
Results

Journal Article
Local Discontinuous Galerkin Methods with Decoupled Implicit-Explicit Time Marching for the Growth-Mediated Autochemotactic Pattern Formation Model
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 1 : pp. 208–236

Journal Article
Two Dimensional Indecomposable Modules over Infinite Dimensional Hereditary Path Algebras
Communications in Mathematical Research , Vol. 31 (2015), Iss. 2 : pp. 171–179

Journal Article
Cable Laying Path Planning Based on Optimized Ant Colony Algorithm
Journal of Information and Computing Science, Vol. 18 (2023), Iss. 1 : pp. 67–80

Journal Article
Reduced-Rank Modeling for High-Dimensional Model-Based Clustering
Journal of Computational Mathematics, Vol. 36 (2018), Iss. 3 : pp. 426–440

Journal Article
The Design of Bézier Surface Through Quintic Bézier Asymptotic Quadrilateral
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 5 : pp. 721–738

Journal Article
The Design of Bézier Surface Through Quintic Bézier Asymptotic Quadrilateral
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 5 : pp. 721–738

Journal Article
Characterizing Continuous Dcpos by Liminf Convergence of Filters
Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 169–178

Journal Article
Risk Measure and Premium Distribution on Catastrophe Reinsurance
Communications in Mathematical Research , Vol. 28 (2012), Iss. 4 : pp. 367–375

Journal Article
Efficient Mean Estimation in Log-Normal Linear Models with First-Order Correlated Errors
Communications in Mathematical Research , Vol. 29 (2013), Iss. 3 : pp. 271–279

Journal Article
Statistical Inference for the Parameter of Pareto Distribution Based on Progressively Type-I Interval Censored Sample
Communications in Mathematical Research , Vol. 30 (2014), Iss. 4 : pp. 345–357

Journal Article
Statistical Inference for the Parameter of Rayleigh Distribution Based on Progressively Type-I Interval Censored Sample
Communications in Mathematical Research , Vol. 31 (2015), Iss. 2 : pp. 108–118

Journal Article
Hill-Type Formula and Krein-Type Trace Formula for Hamiltonian Systems
Analysis in Theory and Applications, Vol. 37 (2021), Iss. 1 : pp. 74–101